- Posts: 6
- Thank you received: 20
After a week with the medication, Sofosbuvir & Velpatasivir I have an increased temperature in the evenings and sweat at night. In addition, the urine is dark yellow.
During the first week of treatment the vast majority of the virus is killed off. I explain the feeling as being a bit like people feel in the days before getting influenza - not well, but not that sick - you know something is happening and may have fevers, headaches, muscle and joint aches.
The most likely reason for dark urine is that you are not drinking quite enough water to deal with the sweating. We do see dark urine in people who are really sick from liver disease but it's more likely to be that you are a bit dehydrated. Please drink an extra litre of water an see if this settles things down. You can have a doctor do a urine dipstick test and this will differentiate between dark urine from the liver and dark urine from dehydration.